MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Multiple hot packs breaking open when attempting to activate.The hot contents then spill out of them.

Brand Name
CARDINAL HEALTH
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key21157999
Report Number21157999
Device Sequence Number7656353
Product Code IMD
UDI-Device Identifier10192253061208
UDI-Public(01)10192253061208
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
Report Date (Section F) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberVN23181-56
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/06/2024